MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient received a right total knee arthroplasty on (b)(6) 2019, there has been no revision reported.There is no other information available.
 
Additional Manufacturer Narrative
D10:concomitants: (b)(6) 02-020-11-0340 - truliant ps cem fem ps cem right sz 4.(b)(6) 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t.H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, health effect impact code, type of investigation.The reason for the reported event cannot be confirmed from the information provided but may be related to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19177027
Report Number1038671-2024-00967
Device Sequence Number6342306
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number02-022-35-4009
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown